Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I ended acutane about a month ago. I had about two solid weeks of a clear face although it was still a little red and then after that I have had at least three very bad deep cysts. Any advice on how to avoid these and if I decide to go back on acutane how can I be sure the same thing won't happen again in 5 months. So freaking frustrating, not only are they ugly, they are very painful.

Thanks! :D

Link to comment
Share on other sites

This shouldnt have happened... Remission should have been much longer than two weeks. Either your dosage was too low and really you needed to take the drug for longer. Or your acne is primarily hormonal. But whats really weird is that it didnt start coming back as blackheads but immediately came out with cystic acne, which is a severe form. A medical phenomenom - id return to the derm asap.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×